# SDR DALA2019022701380

- Difficulty date: February 27, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 62,640 hours, 8,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LOWER FUSELAGE EXTERIOR SKIN HAS A DEEP 5" VERTICAL DENT/GOUGE FORWARD OF CARGO DOOR CUTOUT BETWEEN FR 19-20. CUTOUT DAMAGED ARE AND INSTALLED REPAIR DOUBLER.
